# SDR ASOA20161106114

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: SH670321673
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER CORRODED AT BS 333 RBL 9.   REMOVED CORRODED PACKER AND INSTALLED NEW PACKER IAW SRM 51-42-06-001-001-A01.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
